# SDR SWIA202156744

- Difficulty date: January 4, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 25,116 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Lintel
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS285 STRG3L LINTEL FOUND CRACKED. COMPLY WITH SB 670BA-53-040 REV: C DATED 09/20/2012   (C-CHECK) RO 3/8/2021    COMPLIED WITH PERMANENT REPAIR OF THE LINTEL STRIGER 3L IAW SB NO. 670BA-53-040 REV C DATED 09/20/2012 WITH THE INCORPORATION OF REO NO. 670-53-21-493 REV -D DATED 2015-07-10.  SEE CONTINUE CARD NO. MX TRANS #22091942 JOB NO. 710146117 OP 1 FOR DETAILS. CONPLIED WITH 51-900-1002-SKY. / SERVICE BULLETIN 670BA-53-040, REVISION C, FUSELAGE - CENTER FUSELAGE, PRIMARY STRUCTURE FS280.00 TO FS295.00 - INSPECTION AND REINFOCEMENT OF LINTEL STRINGER 3 OF THE MAIN PASSENGER DOOR, PART B, INCORPORATED.
